# SDR DALA2022071304854

- Difficulty date: July 10, 2022
- Submitted: July 13, 2022
- Operation: Air carrier
- Aircraft: N937AT
- Make and model: Boeing 717-200
- Aircraft serial: 55091
- Aircraft time: 48,725 hours, 34,407 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND THAT THE EMERGENCY LIGHT OVER THE AFT EMERGENCY EXIT WAS NOT WORKING, WHEN PREFORMING LIGHTS TEST. THE POWER SUPPLY ASSOCIATED WITH THE LIGHT WAS REPLACED PER B717 AMM 33-51. OPERATIONAL CHECK WAS NORMAL. OK FOR SERVICE. (LP #7301237)
